(1994-2003 )

(1994-2003 ) - 163

(1994-2003 ) - 0

- 163

(1994-2003 )

1. H. J. Baues, Quadratic functors and metastable homotopy. J. Pure Appl. Algebra 91 (1994), No. 1-3, 49-107.

[10]

2. P. Ntolo, Leibniz homology of semisimple Lie-algebras. C. R. Acad. Sci. Paris Sr. I Math. 318 (1994), No. 8, 707-710.

[20,32]

3. V. Franjou, J. Lannes, and L. Schwartz, Maclane cohomology of finite-fields. Invent. Math. 115 (1994), No. 3, 513-538.

[10, 16]

4. M. Wambst, Quantum Koszul complexes for Majids braided Lie algebras. J. Math. Phys. 35 (1994), No. 11, 6213-6223.

[20]

5. B. I. Dundas and R. Mccarthy, Stable K-theory and topological Hochschild homology. Ann. Math. 140 (1994), No. 3, 685-701.

[16]

6. L. Hesselholt, Stable topological cyclic homology is topological Hochschild homology. Astrisque, 1994, 175-192.

[16]

7. J. M. Oudom, The diagonal map in homology of Leibniz algebras. C. R. Acad. Sci. Paris Sr. I Math. 320 (1995), No. 10, 1165-1170.

[20]

8. P. Hanlon and M. Wachs, On Lie K-algebras. Adv. Math. 113 (1995), No. 2, 206-236.

[20]

9. M. Hartl, Some successive quotients of group-ring filtrations induced by N-series. Comm. Algebra 23 (1995), No. 10, 3831-3853.

[10]

10. J. M. Lodder, Leibniz homology and the James model. Math. Nachr. 175 (1995), 209-229.

[20, 32]

11. V. Franjou and J. H. smith, A duality for polynomial functors. J. Pure Appl. Algebra 104 (1995), No. 1, 33-39.

[16]

12. V. Franjou, Extensions between external powers and symmetric powers. J. Algebra 179 (1996), No. 2, 501-522.

[11, 16, 22]

13. J. L. Loday, Kunneth-style formula for the homology of Leibniz algebras. Math. Z. 221 (1996), No. 1, 41-47.

[20]

14. D. Balavoine, Deformations and geometric rigidity of Leibniz algebras. Comm. Algebra 24 (1996), No. 3, 1017-1034.

[20]

15. S. Betley, Calculations in THH-theory. J. Algebra 180 (1996), No. 2, 445-458.

[16]

16. B. I. Dundas and R. McCarthy, Topological Hochschild homology of ring functors and exact categories. J. Pure Appl. Algebra 109 (1996), No. 3, 231-294.

[16]

17. J. L. Loday, Cup-product for Leibniz cohomology and dual Leibniz algebras. Math. Scand. 77 (1995), No. 2, 189-196.

[20, 32]

18. N. Inassaridze, Nonabelian tensor products and Nonabelian homology of groups. J. Pure Appl. Algebra 112 (1996), No. 2, 191-205.

[1]

19. H. J. Baues, Non-Abelian extensions and homotopies. K-Theory 10 (1996), No. 2, 107-133.

[18]

20. J. M. Oudom, Diagonal and cup-product in Leibniz algebra cohomology. Comm. Algebra 24 (1996), No. 11, 3623-3635.

[20]

21. A. Lindenstrauss, The topological Hochschild homology of the Gaussian integers. Amer. J. Math. 118 (1996), No. 5, 1011-1036.

[16, 21]

22. H. J. Baues and M. Hartl, On the homotopy category of Moore spaces and the cohomology of the category of abelian groups. Fund. Math. 150 (1996), No. 3, 265-289.

[16]

23. J. L. Loday, Rebirth of operads. Astrisque, 1996, 47-74.

[23]

24. H. J. Baues and A. Tonks, On sum-normalised cohomology of categories, twisted homotopy pairs and universal Toda brackets. Quart. J. Math. Oxford Ser. (2) 47 (1996), No. 188, 405-433.

[14]

25. L. Hesselholt and I. Madsen, On the K-theory of finite algebras over Witt vectors of perfect fields. Topology 36 (1997), No. 1, 29-101.

[16]

26. J. M. Lodder, Leibniz homology and the Hilton-Milnor theorem. Topology 36 (1997), No. 3, 729-743.

[23]

27. E. M. Friedlander and A. Suslin, Cohomology of finite group schemes over a field. Inv. Math. 127 (1997), No. 2, 209-270.

[14]

28. Y. L. Daletskii and L. A. Takhtajan, Leibniz and Lie algebra structures for Nambu algebra. Lett. Math. Phys. 39 (1997), No. 2, 127-141.

[20]

29. H. J. Baues, On the cohomology of categories, universal Toda brackets and homotopy pairs. K-Theory 11 (1997), No. 3, 259-285.

[14]

30. C. Cibils, Half-quantum groups at roots of unity, path algebras, and representation type. Internat. Math. Res. Notices, 1997, 541-553.

[26]

31. J. A. deAzcarraga, J. M. Izquierdo, and J. C. P. Bueno, On the higher-order generalizations of Poisson structures. J. Phys. A 30 (1997), No. 18, L607-L616.

[20]

32. A. S. Dzhumadildaev, Symmetric (co)homologies of Lie algebras. C. R. Acad. Sci. Paris Sr. I Math. 324 (1997), No. 5, 497-502.

[23]

33. A. V. Gnedbaye, Spectral sequence of a Leibniz algebra extension. C. R. Acad. Sci. Paris Sr. I Math. 324 (1997), No. 12, 1327-1332.

[20]

34. H. J. Baues and D. Conduche, On the 2-type of an iterated loop space. Forum Math. 9 (1997), No. 6, 721-738.

[14]

35. B. I. Dundas, Relative K-theory and topological cyclic homology. Acta Math. 179 (1997), No. 2, 223-242.

[16]

36. A. A. Mikhalev and U. U. Umirbaev, Subalgebras of free Leibniz algebras. Comm. Algebra 26 (1998), No. 2, 435-446.

[20]

37. A. V. Gnedbaye, Leibniz homology of extended Lie algebras. K-Theory 13 (1998), No. 2, 169-178.

[20, 32]

38. B. Johnsonand R. McCarthy, Linearization, Dold-Puppe stabilization, and Mac Lanes Q- construction. Trans. Amer. Math. Soc. 350 (1998), No. 4, 1555-1593.

[6, 18]

39. G. M. L. Powell, The Artinian conjecture for I-circle times 2. J. Pure Appl. Algebra 128 (1998), No. 3, 291-310.

[14]

40. J. M. Lodder, Leibniz cohomology for differentiable manifolds. Ann. Inst. Fourier 48 (1998), No. 1, 73-95.

[23]

41. M. Livernet, Rational homotopy of Leibniz algebras. Manuscripta Math. 96 (1998), No. 3, 295-315.

[20]

42. D. Balavoine, Homology and cohomology with coefficients, of an algebra over a quadratic operad. J. Pure Appl. Algebra 132 (1998), No. 3, 221-258.

[20]

43. N. J. Kuhn, Rational cohomology and cohomological stability in generic representation theory. Amer. J. Math. 120 (1998), No. 6, 1317-1341.

[11]

44. L. Piriou and L. Schwartz, Extensions of simple functors. K-Theory 15 (1998), No. 3, 269-291.

[16]

45. H. J. Baues, Quadratic homology. Trans. Amer. Math. Soc. 351 (1999), No. 2, 429-475.

[28]

46. P. Elbaz-Vincent, Homology of linear groups with coefficients in the adjoint action and K-Theory. K-Theory 16 (1999), No. 1, 35-50.

[22]

 

47. G. Cortinas, On the cyclic homology of commutative algebras over arbitrary ground rings. Comm. Algebra 27 (1999), No. 3, 1403-1412.

[16]

48. A. A. Khusainov, On the global dimension of the category of diagrams of modules. Siberian Math. J. 40 (1999), No. 1, 185-194.

[7, 14]

49. F. Patras, The generic homology is a  functor. C. R. Acad. Sci. Paris Sr. I Math. 328 (1999), No. 7, 569-572.

[27]

50. S. Schwede, Stable homotopical algebra and -spaces. Math. Proc. Cambridge Philos. Soc. 126 (1999), 329-356.

[16]

51. B. Johnson and R. McCarthy, Taylor towers for functors of additive categories. J. Pure Appl. Algebra 137 (1999), No. 3, 253-284.

[14]

52. J. M. Casas, E. Faro, and A. M. Vieites, Abelian extensions of Leibniz algebras. Comm. Algebra 27 (1999), No. 6, 2833-2846.

[18, 23, 32]

53. H. J. Baues, Derived functors of graded theories. K-Theory 17 (1999), No. 2, 151-193.

[34]

54. S. Betley, Stable K-theory of finite fields. K-Theory 17 (1999), No. 2, 103-111.

[12, 16]

55. Y. Gao, Leibniz homology of unitary Lie algebras. J. Pure Appl. Algebra 140 (1999), No. 1, 33-56.

[20, 32]

56. R. Kurdiani, Cohomology of Lie algebras in the tensor category of linear maps. Comm. Algebra 27 (1999), No. 10, 5033-5048.

[20, 30]

57. A. V. Gnedbaye, A non-abelian tensor product of Leibniz algebras. Ann. Inst. Fourier (Grenoble) 49 (1999), No. 4, 1149-1177.

[20, 32]

58. H. Inassaridze and N. Inassaridze, Non-Abelian homology of groups. K-Theory 18 (1999), No. 1, 1-17.

[1]

59. L. Breen, On the functorial homology of abelian groups. J. Pure Appl. Algebra 142 (1999), No. 3, 199-237.

[18]

60. R. Ibanez, M. de Leon, J. C. Marrero, and E. Padron, Leibniz algebroid associated with a Nambu-Poisson structure. J. Phys. A 32 (1999), No. 46, 8129-8144.

[20, 32]

61. J. M. Casas, Crossed extensions of Leibniz algebras. Comm. Algebra 27 (1999), No. 12, 6253-6272.

[20, 32]

62. V. Franjou, E. M. Friedlander, A. Scorichenko, and A. Suslin, General linear and functor cohomology over finite fields. Ann. Math. 150 (1999), No. 2, 663-728.

[10]

63. M. Livernet, On a plus-construction for algebras over an operad. K-Theory 18 (1999), No. 4, 317-337.

[5]

64. M. Larsen and A. Lindenstrauss, Topological Hochschild homology of algebras in characteristic p. J. Pure Appl. Algebra 145 (2000), No. 1, 45-58.

[16]

65. Y. Gao, The second Leibniz homology group for Kac-Moody Lie algebras. Bull. London Math. Soc. 32 (2000), 25-33.

[20, 32]

66. A. Lindenstrauss and I. Madsen, Topological Hochschild homology of number rings. Trans. Amer. Math. Soc. 352 (2000), No. 5, 2179-2204.

[16]

67. A. Lindenstrauss, A relative spectral sequence for topological Hochschild homology of spectra. J. Pure Appl. Algebra 148 (2000), No. 1, 77-88.

[16, 21]

68. M. Brun, Topological Hochschild homology of Z/pn. J. Pure Appl. Algebra 148 (2000), No. 1, 29-76.

[16, 24]

69. B. Richter, -structure for . Math. Ann. 316 (2000), No. 3, 547-564.

[16, 27]

70. J. M. Lodder, Rigidity of secondary characteristic classes. Differential Geom. Appl. 12 (2000), No. 2, 207-218.

[23]

71. S. Tsalidis, On the etale descent problem for topological cyclic homology and algebraic K-theory. K-Theory 21 (2000), No. 2, 151-199.

[16, 24]

72. R. Schwanzl, R. M. Vogt, and F. Waldhausen, Topological Hochschild homology. J. London Math. Soc. 62 (2000), 345-356.

[21]

73. S. Schwede, Stable homotopy of algebraic theories. Topology 40 (2001), No. 1, 1-41.

[16]

74. R. McCarthy, On the computation of stabilized tensor functors and the relative algebraic K-theory of dual numbers. Trans. Amer. Math. Soc. 353 (2001), No. 6, 2371-2390.

[16]

75. R. Ibanez, M. de Leon, B. Lopez, J. C. Marrero, and E. Padron, Duality and modular class of a Nambu-Poisson structure. J. Phys. A 34 (2001), No. 17, 3623-3650.

[20, 32]

76. S. A. Ayupov and B. A. Omirov, On some classes of nilpotent Leibniz algebras. Siberian Math. J. 42 (2001), No. 1, 15-24.

[20]

77. A. A. Khusainov, On relative extension groups in the category of commutative diagrams. Siberian Math. J. 42 (2001), No. 3, 593-604.

[7, 14]

78. S. Betley and J. Slominska, New approach to the groups  by the homology theory of the category of functors. J. Pure Appl. Algebra 161 (2001), No. 1-2, 31-43.

[39, 40]

79. M. Larsen and A. Lindenstrauss, Topological Hochschild homology and the condition of Hochschild-Kostant-Rosenberg. Comm. Algebra 29 (2001), No. 4, 1627-1638.

[16, 21]

80. F. Patras, Generic algebras and iterated Hochschild homology. J. Pure Appl. Algebra 162 (2001), No. 2-3, 337-357.

[27, 40]

81. N. Inassaridze, On nonabelian tensor product modulo q of groups. Comm. Algebra 29 (2001), No. 6, 2657-2687.

[1]

82. A. S. Dzhumadildaev and S. A. Abdykassymova, Leibniz algebras in characteristic p. C. R. Acad. Sci. Paris Sr. I Math. 332 (2001), No. 12, 1047-1052.

[20]

83. A. T. Abdykhalykov, A. A. Mikhalev, and U. U. Umirbaev, Automorphisms of two-generated free Leibniz algebras. Comm. Algebra 29 (2001), No. 7, 2953-2960.

[20]

84. H. J. Baues and E. G. Minian, Track extensions of categories and cohomology. K-Theory 23 (2001), No. 1, 1-13.

[43]

85. S. Betley, Stable derived functors, the Steenrod algebra and homological algebra in the category of functors. Fund. Math. 168 (2001), No. 3, 279-293.

[40]

86. O. Renaudin, Homotopics localization and taylor tower for an albelian category. Trans. Amer. Math. Soc. 354 (2001), No. 1, 75-89.

[10]

87. M. Kapranov and Y. Manin, Modules and Morita theorem for operads. Amer. J. Math. 123 (2001), No. 5, 811-838.

[40]

88. A. S. Dzhumadildaev and A. A. Davydov, Factor-complex for Leibniz cohomology. Comm. Algebra 29 (2001), No. 9, 4197-4210.

[23]

89. B. Richter, Taylor towers for -modules. Ann. Inst. Fourier (Grenoble) 51 (2001), No. 4, 995-1023.

[27, 39, 40]

90. A. Troesch, Cohomology of composed symmetric powers. C. R. Acad. Sci. Paris Sr. I Math. 333 (2001), No. 6, 509-512.

[14]

91. F. Goichot, A Milnor-Moore theorem for Leibniz algebras. Dialgebras and related operads, 111-133, Lecture Notes in Math., 1763, Springer, Berlin, 2001.

[20, 30, 32]

92. A. Frabetti, Dialgebra (co)homology with coefficients. Dialgebras and related operads 67-103, Lecture Notes in Math., 1763, Springer, Berlin, 2001.

[23]

93. J. L. Loday, Dialgebras. Dialgebras and related operads 7-66, Lecture Notes in Math., 1763, Springer, Berlin, 2001.

[20, 30, 32]

94. A. Beligiannis, Homotopy theory of modules and Gorenstein rings. Math. Scand. 89 (2001), No. 1, 5-45.

[8]

95. A. Frabetti and F. Wagemann, On the Leibniz cohomology of vector fields. Ann. Global Anal. Geom. 21 (2002), No. 2, 177-190.

[23]

96. P. Carrasco, A. M. Cegarra, and A. R. Grandjean, (Co)homology of crossed modules. J. Pure Appl. Algebra 168 (2002), No. 2-3, 147-176.

[44]

97. A. Robinson and S. Whitehouse, Operads and -homology of commutative rings. Math. Proc. Cambridge Philos. Soc. 132 (2002), 197-234.

[42]

98. H. J. Baues and M. Jibladze, Classification of Abelian track categories. K-Theory 25 (2002), No. 3, 299-311.

[9, 13, 15]

99. B. Richter, An Atiyah-Hirzebruch spectral sequence for topological Andre- Quillen homology. J. Pure Appl. Algebra 171 (2002), No. 1, 59-66.

[40, 42]

100. M. Basterra and R. McCarthy, -homology, topological Andre-Quillen homology and stabilization. Topology Appl. 121 (2002), No. 3, 551-566.

[42]

101. N. J. Kuhn, A stratification of generic representation theory and generalized Schur algebras. K-Theory 26 (2002), No. 1, 15-49.

[10]

102. A. Troesch, Computations of cohomology of compositions with symmetric powers. Comm. Algebra 30 (2002), No. 7, 3351-3382.

[18]

103. S. Whitehouse, Higher conjugations and the Yang-Baxter equation. J. Algebra 251 (2002), No. 2, 914-926.

[49]

104. S. Betley, Twisted homology of symmetric groups. Proc. Amer. Math. Soc. 130 (2002), No. 12, 3439-3445.

[39, 40]

105. T. L. Hodge and B. J. Parshall,  On the representation theory of Lie triple systems. Trans. Amer. Math. Soc. 354 (2002), No. 11, 4359-4391.

[46]

106. A. Tikaradze, Cross-effects of Mackey functors. Comm. Algebra 30 (2002), No. 9, 4211-4218.

[39]

107. M. Hovey, Cotorsion pairs, model category structures, and representation theory. Math. Z. 241 (2002), No. 3, 553-592.

[8]

108. A. Dzhumadildaev, Novikov-Jordan algebras. Comm. Algebra 30 (2002), No. 11, 5207-5240.

[20]

109. M. Karoubi, Algebraic braided model of the affine line and difference calculus on a topological space. C. R. Acad. Sci. Paris Sr. I Math. 335 (2002), No. 2, 121-126.

[40]

110. F. Patras and J. C. Thomas, Cochain algebras of mapping spaces and finite group actions. Topology Appl. 128 (2003), No. 2-3, 189-207.

[40]

 

111. J. M. Lodder, From Leibniz homology to cyclic homology. K-Theory 27 (2002), No. 4, 359-370.

[20, 32]

112. L. S. Zhu and D. J. Meng, Structure of degenerate block algebras. Algebra Colloq. 10 (2003), No. 1, 53-62.

[20]

113. R. L. Felipe, N. Lopez-Reyes, and F. Ongay, R-matrices for Leibniz algebras. Lett. Math. Phys. 63 (2003), No. 2, 157-164.

[20]

114. J. M. Casas, Homology with trivial coefficients of Leibniz n-algebras. Comm. Algebra 31 (2003), No. 3, 1377-1386.

[20, 32]

115. Y. A. Drozd, On cubic functors. Comm. Algebra 31 (2003), No. 3, 1147-1173.

[43]

116. M. Aymon and G. P. Grivel, Poincare-Birkhoff-Witt theorem for Leibnitz algebras. Comm. Algebra 31 (2003), No. 2, 527-544.

[20, 30, 32]

117. A. Robinson, Gamma homology, Lie representations and  multiplications. Invent. Math. 152 (2003), No. 2, 331-348.

[40, 42]

118. J.-L. Loday and M. Ronco, Cofree Hopf algebras. (French) C. R. Math. Acad. Sci. Paris 337 (2003), No. 3, 153-158.

[52]

119. J. M. Casas and M. Ladra, Non-abelian tensor product of Leibniz algebras and an exact sequence in Leibniz homology. Comm. Algebra 31 (2003), No. 9, 4639-4646.

[37, 48]